Statistical analysis of lyapunov exponents from time series : A jacobian approach

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

30 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)1-9
Journal / PublicationMathematical and Computer Modelling
Issue number7
Publication statusPublished - Apr 1998
Externally publishedYes


In this paper, we provide a statistical analysis for the Lyapunov exponents estimated from time series. Through the Jacobian estimation approach, the asymptotic distributions of the estimated Lyapunov exponents of discrete-time dynamical systems are studied and characterized based on the time series. Some new results under weak conditions are obtained. The theoretical results presented in the paper are illustrated by numerical simulations.

Research Area(s)

  • Central limit theorem, Dynamical system, Jacobian, Simulation, Statistical test